# SDR DALA2017081406243

- Difficulty date: August 9, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 113,941 hours, 13,959 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, THE R3 DOOR OPEN INDICATION ON THE EICAS DOOR PAGE.   TROUBLESHOT IAW FIM 52-71, TASK 812-818.   FOUND SWITCH DIRTY AND HAS EXCESSIVE SEALANT. REMOVED THE SEALANT AND DIRT AND LUBED THE SWITCH PLUNGER. CHECKED THE DOOR INDICTATION ON EICAS,  ALL NORMAL.
